# SDR 2011FA0000256

- Difficulty date: April 22, 2011
- Submitted: April 23, 2011
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Aircraft time: 21,812 hours
- Engine: Cont IO520BB
- Engine time: 1,237 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Strobe Lights
- Part time: 1,237 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STROBE LIGHT SWITCH FELL IN THE DOWN POSITION TWICE IN FLIGHT.  AD 2008-13-17 HAD BEEN COMPLETED 1237 FLIGHT HOURS PRIOR.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
